Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications

Publications for Elisa Postinghel

From (year): To (year):

Download all publications as Word document

Journal Articles

Dumitrescu, O and Postinghel, E (Accepted for publication) Positivity of divisors on blown-up projective spaces, II, DOI: 10.1016/j.jalgebra.2019.02.041.

Buczyński, J, Postinghel, E, Rupniewski, F (2020) On Strassen's rank additivity for small three-way tensors, SIAM Journal on Matrix Analysis and Applications, 41(1), pp.106-133, ISSN: 0895-4798. DOI: 10.1137/19M1243099.

Dumitrescu, O and Postinghel, E (2017) Vanishing theorems for linearly obstructed divisors, Journal of Algebra, 477, pp.312-359, ISSN: 0021-8693. DOI: 10.1016/j.jalgebra.2017.01.006.

Dumitrescu, O, Postinghel, E, Urbinati, S (2017) Cones of effective divisors on the blown-up P3 in general lines, Rendiconti del Circolo Matematico di Palermo Series 2, ISSN: 0009-725X. DOI: 10.1007/s12215-016-0280-8.

Brambilla, MC, Dumitrescu, O, Postinghel, E (2016) On the Effective Cone of Pn Blown-up at n + 3 Points, Experimental Mathematics, 25(4), pp.452-465, ISSN: 1058-6458. DOI: 10.1080/10586458.2015.1099060.

Ballico, E, Dumitrescu, O, Postinghel, E (2015) On Segre's bound for fat points in Pn, Journal of Pure and Applied Algebra, 220(6), pp.2307-2323, ISSN: 0022-4049. DOI: 10.1016/j.jpaa.2015.11.008.

Brambilla, MC, Dumitrescu, O, Postinghel, E (2015) On linear systems of P3 with nine base points, Annali di Matematica Pura ed Applicata, 195(5), pp.1551-1574, ISSN: 0373-3114. DOI: 10.1007/s10231-015-0528-5.

Draisma, J and Postinghel, E (2015) Faithful tropicalisation and torus actions, Manuscripta Mathematica, 149(3-4), pp.315-338, ISSN: 0025-2611. DOI: 10.1007/s00229-015-0781-3.

Brambilla, MC, Dumitrescu, O, Postinghel, E (2015) On a notion of speciality of linear systems in Pn, Transactions of the American Mathematical Society, 367(8), pp.5447-5473, ISSN: 0002-9947. DOI: 10.1090/S0002-9947-2014-06212-0.

Postinghel, E, Sottile, F, Villamizar, N (2014) Degenerations of real irrational toric varieties, Journal of the London Mathematical Society, 92(2), pp.223-241, ISSN: 0024-6107. DOI: 10.1112/jlms/jdv024.

Laface, A and Postinghel, E (2013) Secant varieties of Segre-Veronese embeddings of (P1)r, Mathematische Annalen, 356(4), pp.1455-1470, ISSN: 0025-5831. DOI: 10.1007/s00208-012-0890-1.

Postinghel, E (2013) Secant degree of toric surfaces and delightful planar toric degenerations, Advances in Geometry, 13(2), pp.211-228, ISSN: 1615-715X. DOI: 10.1515/advgeom-2012-0023.

Biagio, LD and Postinghel, E (2013) Apolarity, Hessian and Macaulay polynomials, Communications in Algebra, 41(1), pp.226-237, ISSN: 0092-7872. DOI: 10.1080/00927872.2011.629265.

Postinghel, E (2012) A new proof of the Alexander-Hirschowitz interpolation theorem, Annali di Matematica Pura ed Applicata, 191(1), pp.77-94, ISSN: 0373-3114. DOI: 10.1007/s10231-010-0175-9.


Buczynski, J, Michalek, M, Postinghel, E (2018) Introduction to "Schubert varieties, equivariant cohomology and characteristic classes. In SCHUBERT VARIETIES, EQUIVARIANT COHOMOLOGY AND CHARACTERISTIC CLASSES, IMPANGA 15, European Mathematical Society, pp.1-7, ISBN: 9783037191828.

Postinghel, E (2014) Polynomial interpolation problems in projective spaces and products of projective lines. In Unknown Parent Title, Springer International Publishing, pp.199-216, ISBN: 9783319086347. DOI: 10.1007/978-3-319-08635-4_11.

Getting in touch

Research Office
Loughborough University
LE11 3TU
+44 (0)1509 222453

Research Repository
University Library
Loughborough University
LE11 3TU
+44 (0)1509 222338 / 222414